A divide-and-conquer approach in applying EM for large recursive models with incomplete categorical data

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 576
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKim, Sung-Hoko
dc.date.accessioned2013-03-07T19:37:27Z-
dc.date.available2013-03-07T19:37:27Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2006-02-
dc.identifier.citationCOMPUTATIONAL STATISTICS & DATA ANALYSIS, v.50, no.3, pp.611 - 641-
dc.identifier.issn0167-9473-
dc.identifier.urihttp://hdl.handle.net/10203/91104-
dc.description.abstractAn ML estimation method is proposed for a recursive model of categorical variables which is too large to handle as a single model. The whole model is first split into a set of submodels which can be arranged in the form of a tree. Two conditions are suggested as an instrument for estimating the parameters of the whole model yet working within individual submodels. Theorems are proved to the effect that, when missing values are involved, the principle of EM can be generalized and applied to the tree of submodels so that the ML estimation is possible for a recursive model of any size. For illustration, the proposed method is applied successfully to real data where 28 binary variables are involved. (c) 2004 Elsevier B.V. All rights reserved.-
dc.languageEnglish-
dc.publisherELSEVIER SCIENCE BV-
dc.subjectCONTINGENCY-TABLES-
dc.subjectMAXIMUM-LIKELIHOOD-
dc.subjectMARKOV EQUIVALENCE-
dc.subjectACYCLIC DIGRAPHS-
dc.subjectALGORITHM-
dc.subjectVARIABLES-
dc.subjectSYSTEMS-
dc.subjectINDEPENDENCE-
dc.subjectFIELDS-
dc.titleA divide-and-conquer approach in applying EM for large recursive models with incomplete categorical data-
dc.typeArticle-
dc.identifier.wosid000232738400003-
dc.identifier.scopusid2-s2.0-25444460898-
dc.type.rimsART-
dc.citation.volume50-
dc.citation.issue3-
dc.citation.beginningpage611-
dc.citation.endingpage641-
dc.citation.publicationnameCOMPUTATIONAL STATISTICS & DATA ANALYSIS-
dc.identifier.doi10.1016/j.csda.2004.09.006-
dc.contributor.localauthorKim, Sung-Ho-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorconsistency of distribution-
dc.subject.keywordAuthorD-split-
dc.subject.keywordAuthorfamily condition-
dc.subject.keywordAuthorhyper-EM condition-
dc.subject.keywordAuthorhyper-EM graph-
dc.subject.keywordAuthorjunction tree of submodels-
dc.subject.keywordAuthornode removability-
dc.subject.keywordAuthorT-split-
dc.subject.keywordPlusCONTINGENCY-TABLES-
dc.subject.keywordPlusMAXIMUM-LIKELIHOOD-
dc.subject.keywordPlusMARKOV EQUIVALENCE-
dc.subject.keywordPlusACYCLIC DIGRAPHS-
dc.subject.keywordPlusALGORITHM-
dc.subject.keywordPlusVARIABLES-
dc.subject.keywordPlusSYSTEMS-
dc.subject.keywordPlusINDEPENDENCE-
dc.subject.keywordPlusFIELDS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0